# SDR SIMA200630302

- Difficulty date: October 27, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF - FLT 3980 - NR 2 ENGINE THRUST REVERSER FAILED MESSAGE INFLIGHT.  ENGINE WENT TO FLIGHT IDLE.  UPON LANDING, AIRCRAFT HAD NO BRAKING ACTION FROM EITHER THE CAPTAINS OR FIRST OFFICER PEDALS OR PARKING BRAKE.  AIRCRAFT DEPARTED RUNWAY.  (M)
